MAUDE Adverse Event Report: DEPUY IRELAND - 3015516266 XTEND MODECC 145EPI POR SZ1 RT; SHOULDER IMPLANT

DEPUY IRELAND - 3015516266 XTEND MODECC 145EPI POR SZ1 RT; SHOULDER IMPLANT
Catalog Number 130720113
Medical Device Problem Code Osseointegration Problem (3003)
Health Effect - Clinical Codes Wound Dehiscence (1154); Fall (1848); Unspecified Infection (1930); Inadequate Osseointegration (2646)
Date of Event 01/03/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Additional narrative: d4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.
 
Event or Problem Description
Patient had reverse shoulder arthroplasty on (b)(6) 2024, and subsequently had a fall which resulted in the suture line opening and the wound becoming grossly infected.Patient underwent revision surgery on (b)(6) 2025; required dair and then 1st stage revision due to extent of infection and loosening of components (explantation and washout and then cement spacer).
 
Additional Manufacturer Narrative
Product complaint #(b)(4).Investigation summary: no device associated with this report was received for examination.An evaluation of the manufacturing record could not be performed as the required lot number was not provided to complete the evaluation.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot: the device lot number is unknown; therefore a device history review could not be performed.If the lot/serial number becomes available, the record will be re-assessed.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
XTEND MODECC 145EPI POR SZ1 RT
Common Device Name
SHOULDER IMPLANT
Manufacturer (Section D)
DEPUY IRELAND - 3015516266
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
CORK MFG & MATERIAL WAREHOUSE
loughbeg ringaskiddy
cork
EI  
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581
3035526892
MDR Report Key21149056
Report Number1818910-2025-00800
Device Sequence Number9329966
Product Code PHX
UDI-Device Identifier10603295510246
UDI-Public(01)10603295510246
Combination Product (Y/N)N
Initial Reporter CountryNZ
PMA/510(K) Number
K192855
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number130720113
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 01/02/2025
Supplement Date Received by Manufacturer01/17/2025
01/29/2025
Initial Report FDA Received Date01/14/2025
Supplement Report FDA Received Date01/20/2025
02/03/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK SHOULDER GLENOSPHERE DELTA XTEND.; UNK SHOULDER HUMERAL CUP DELTA XTEND.; UNK SHOULDER HUMERAL STEM DELTA XTEND.; UNKNOWN SHOULDER LOCKING SCREW.; UNKNOWN SHOULDER LOCKING SCREW.; UNKNOWN SHOULDER METAGLENE.; UNKNOWN SHOULDER NON-LOCKING SCREW.; UNKNOWN SHOULDER NON-LOCKING SCREW.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR
Patient SexMale
Patient Weight110 KG